UM

Browse/Search Results:  1-10 of 54 Help

Selected(0)Clear Items/Page:    Sort:
A three-level finite difference method with preconditioning technique for two-dimensional nonlinear fractional complex Ginzburg–Landau equations Journal article
Journal of Computational and Applied Mathematics, 2021,Volume: 389
Authors:  Zhang,Qifeng;  Zhang,Lu;  Sun,Hai wei
Favorite |  | TC[WOS]:2 TC[Scopus]:3 | Submit date:2021/03/09
Boundedness  Circulant preconditioner  Crank–Nicolson scheme  Space fractional Ginzburg–Landau equation  
A nonuniform L2 formula of Caputo derivative and its application to a fractional Benjamin–Bona–Mahony-type equation with nonsmooth solutions Journal article
Numerical Methods for Partial Differential Equations, 2020,Volume: 36,Issue: 3,Page: 579-600
Authors:  Lyu,Pin;  Vong,Seakweng
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
Caputo derivative  finite difference scheme  fractional BBM-type equation  nonuniform time grid  unconditional convergence  
Fast solvers for finite difference scheme of two-dimensional time-space fractional differential equations Journal article
Numerical Algorithms, 2020,Volume: 84,Issue: 1,Page: 37-62
Authors:  Huang,Yun Chi;  Lei,Siu Long
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/03/11
Alternating direction implicit scheme  Block lower triangular Toeplitz matrix  Divide-and-conquer  Time-marching  Time-space fractional differential equations  
A fast preconditioned iterative method for two-dimensional options pricing under fractional differential models Journal article
Computers and Mathematics with Applications, 2020,Volume: 79,Issue: 2,Page: 440-456
Authors:  Chen,Xu;  Ding,Deng;  Lei,Siu Long;  Wang,Wenfei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Finite difference method  Finite moment log stable model  Preconditioner  Rainbow options pricing  Two-dimensional fractional partial differential equation  
A spatially sixth-order hybrid L1-CCD method for solving time fractional Schrödinger equations Journal article
Applications of Mathematics, 2020
Authors:  Zhang,Chun Hua;  Jin,Jun Wei;  Sun,Hai Wei;  Sheng,Qin
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
65M06  65M20  65M60  hybrid compact difference method  L1 formula  linearization  nonlinear time fractional Schrödinger equations  unconditional stability  
An implicit-explicit preconditioned direct method for pricing options under regime-switching tempered fractional partial differential models Journal article
Numerical Algorithms, 2020
Authors:  Chen,Xu;  Ding,Deng;  Lei,Siu Long;  Wang,Wenfei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Direct method  Implicit-explicit finite difference method  Multi-state European options pricing  Precondition  Tempered fractional partial differential equation  
Crank-Nicolson-weighted-shifted-Grünwald-difference schemes for space Riesz variable-order fractional diffusion equations Journal article
Numerical Algorithms, 2020
Authors:  Lin,Fu Rong;  Wang,Qiu Ya;  Jin,Xiao Qing
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Accuracy  CN-WSGD scheme  Stability  Variable-order fractional derivative  
An adaptive finite element solver for demagnetization field calculation Journal article
Advances in Applied Mathematics and Mechanics, 2019,Volume: 11,Issue: 5,Page: 1048-1063
Authors:  Yang,Lei;  Hu,Guanghui
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/03/11
Computational micromagnetization  Demagnetization field  Finite element methods  H-adaptive methods  Single-layer potential  
A High-Order Method with a Temporal Nonuniform Mesh for a Time-Fractional Benjamin–Bona–Mahony Equation Journal article
Journal of Scientific Computing, 2019,Volume: 80,Issue: 3,Page: 1607-1628
Authors:  Lyu,Pin;  Vong,Seakweng
Favorite |  | TC[WOS]:16 TC[Scopus]:16 | Submit date:2021/03/09
Caputo derivative  Graded mesh  High-order method  Nonuniform mesh  Time-fractional nonlinear equation  
Tensor-Train Format Solution with Preconditioned Iterative Method for High Dimensional Time-Dependent Space-Fractional Diffusion Equations with Error Analysis Journal article
Journal of Scientific Computing, 2019,Volume: 80,Issue: 3,Page: 1731-1763
Authors:  Chou,Lot Kei;  Lei,Siu Long
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/11
High dimensional fractional diffusion equation  Krylov subspace method  Preconditioner  Tensor-Train decomposition